Department Mathematics and Information Technology

Organisational unit: Departments and Institutes

Research output

  1. 2018
  2. Published

    Implicit Euler method for numerical solution of nonlinear stochastic partial differential equations with multiplicative trace class noise

    Hausenblas, E., Kamrani, M. & Hosseini, M., 2018, In: Mathematical Methods in the Applied Sciences. p. 1-20 20 p.

    Research output: Contribution to journalArticleResearchpeer-review

  3. Published

    Multiplicity results for (p, q) fractional elliptic equations involving critical nonlinearities

    Bhakta, M. & Mukherjee, D., 2018, In: Advances in Differential Equations. Vol 24, 3/4, p. 185-228

    Research output: Contribution to journalArticleResearchpeer-review

  4. Published

    Nonlinear filtering with correlated Lévy noise characterized by copulas

    Hausenblas, E. & Fernando, B. P. W., 2018, In: Brazilian Journal of Probability and Statistics. 32, 2, p. 250-274 24 p.

    Research output: Contribution to journalArticleResearchpeer-review

  5. Published

    Numerical approximation of stochastic evolution equations: Convergence in scale of Hilbert spaces

    Bessaih, H., Hausenblas, E., Randrianasolo, T. A. & Razafimandimby, P., 2018, In: Journal of computational and applied mathematics. 343.2018, 1 December, p. 250-274 25 p.

    Research output: Contribution to journalArticleResearchpeer-review

  6. Published
  7. Published

    On certain multiples of Littlewood and Newman polynomials

    Drungilas, P., Jankauskas, J., Junevičius, G., Klebonas, L. & Šiurys, J., 2018, In: Taehan-Suhakhoe-hoebo = Bulletin of the Korean Mathematical Society. 55.2018, 5, p. 1491-1501 11 p.

    Research output: Contribution to journalArticleResearchpeer-review

  8. Published

    On Littlewood and Newman polynomial multiples of Borwein polynomials

    Drungilas, P., Jankauskas, J. & Šiurys, J., 2018, In: Mathematics of computation. 87.2018, 311, p. 1523-1541 19 p.

    Research output: Contribution to journalArticleResearchpeer-review

  9. 2017
  10. Published

    Big subsets with small boundaries in a graph with a vertex-transitive group of automorphisms

    Seifter, N. & Trofimov, V. I., 2 Dec 2017, In: Izvestija Rossijskoj Akademii Nauk. Serija matematičeskaja . 81.2017, 1, p. 137-155 19 p.

    Research output: Contribution to journalArticleResearchpeer-review

  11. Published

    Distinguishing Cartesian Products of Countable Graphs

    Estaji, E., Imrich, W., Kalinowski, R., Pilsniak, M. & Tucker, T., 1 Dec 2017, In: Discussiones mathematicae / Graph theory. 37.2017, 1, p. 155-164 10 p.

    Research output: Contribution to journalArticleResearchpeer-review

  12. Published

    Symmetry breaking in graphs

    Imrich, W., 1 Nov 2017, In: Notices of the South African Mathematical Society. 2017, ???

    Research output: Contribution to journalArticleResearch

  13. Published

    Graph theory

    Beineke, L. W., Gross, J. L., Maurer, S. B., Scheinerman, E. R., Plummer, M. D., Manvel, B., Piperno, A., Lauri, J., White, A. T., Haynes, T. W., Henning, M. A., Hurlbert, G., Gallian, J. A., Stockmeyer, P. K., Chudnovsky, M., Doob, M., Krebs, M., Shaheen, A., Hammack, R. & Klavžar, S. & 3 others, Imrich, W., Burr, S. A. & Gyárfás, A., 19 Oct 2017, Handbook of Discrete and Combinatorial Mathematics, Second Edition. p. 569-691 123 p.

    Research output: Chapter in Book/Report/Conference proceedingChapterResearch

  14. Published

    PSE-AP V1.0: software for predicting the segregation energy based on atom positions

    Antenreiter, M., 6 Oct 2017

    Research output: Non-textual formSoftwareResearch

  15. Published

    On a theorem of Halin

    Imrich, W. & Smith, S. M., 1 Oct 2017, In: Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg . 87.2017, October, p. 289-297 9 p.

    Research output: Contribution to journalArticleResearchpeer-review

  16. Published

    Stochastic Reaction-diffusion Equations Driven by Jump Processes

    Brzeźniak, Z., Hausenblas, E. & Razafimandimby, P., 21 Sept 2017, In: Potential analysis. 49.2018, July, p. 131-201 71 p.

    Research output: Contribution to journalArticleResearchpeer-review

  17. Published

    The cost of distinguishing graphs

    Boutin, D. & Imrich, W., 20 Jul 2017, In: Lecture note series / London Mathematical Society . 2017, 436, p. 104-119

    Research output: Contribution to journalArticleResearchpeer-review

  18. Published

    Bounds for Distinguishing Invariantsof Infinite Graphs

    Imrich, W., Kalinowski, R., Skekarrizy, M. H. & Pilsniak, M., 14 Jul 2017, In: The journal of combinatorics. 24.2017, 3, 14 p.

    Research output: Contribution to journalArticleResearchpeer-review

  19. Published

    Distribution results on polynomials with bounded roots

    Kirschenhofer, P. & Thuswaldner, J., 21 Apr 2017, In: Monatshefte für Mathematik. 185.2018, 4, p. 689-715 27 p.

    Research output: Contribution to journalArticleResearchpeer-review

  20. Published

    No two non-real conjugates of a Pisot number have the same imaginary parts

    Dubickas, A., Hare, K. & Jankauskas, J., Mar 2017, In: Mathematics of computation. 86.2017, 304, p. 935-950 16 p.

    Research output: Contribution to journalArticleResearchpeer-review

  21. Published

    Software for binary classification of uneven geochemical da­tasets V1.0

    Antenreiter, M., 10 Jan 2017

    Research output: Non-textual formSoftwareResearch

  22. Published
Previous 1...6 7 8 9 10 11 12 13 ...39 Next